| Model Number |
30001007201310013 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including ecg stress testing, environmental chamber testing, internal inspection, and all functional testing without duplicating the report.The analog board will be replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self-test for an "ecg monitoring failure" message.Complainant indicated that there was no patient involvement in the reported malfunction.